Lesiones anatomopatológicas producidas por dosis prolongadas de fenilbutazona en una potranca de carrera

Translated title of the contribution: Anatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse

Research output: Contribution to journalReview articlepeer-review

Abstract

The present paper describes the case of a two-year-old filly who developed severe gastrointestinal lesions after receiving prolonged doses of phenylbutazone when treating a fracture in the right forelimb. Necropsy findings revealed severe acute diffuse catarrah-hemorrhagic-ulcerative gastritis and submucosal edema and severe diffuse acute mucohemorrhagic enterocolitis and splenomegaly with severe acute passive congestion. The cause of death was due to cardio-respiratory arrest and coagulopathy with circulatory disturbance and gastric ulcerogenic process associated with iatrogenic shock by phenylbutazone.

Translated title of the contributionAnatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse
Original languageSpanish
Pages (from-to)1055-1062
Number of pages8
JournalRevista de Investigaciones Veterinarias del Peru
Volume28
Issue number4
DOIs
StatePublished - 1 Oct 2017
Externally publishedYes

Fingerprint Dive into the research topics of 'Anatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse'. Together they form a unique fingerprint.

Cite this